| Model Number |
FEM07060 |
| Medical Device Problem Codes |
Positioning Failure (1158); Fracture (1260)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number was provided for the reported malfunction; therefore, a lot history review is currently being performed.The sample was not returned to the manufacturer for evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported malfunction indicated that model fem07060 allegedly experienced a fracture and failure to deploy.This report was received from one source.This malfunction involved a patient with no known impact to the patient.The 27 year old female patient's weight was not provided.